# SDR UALA2011071403547

- Difficulty date: July 13, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,610 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT STATION 365 RBL 60. MAJOR REPAIR.  AFTER BLENDING CORROSION FOUND FLOORBEAM TO BE OUT OF LIMITS PER SRM. REMOVED DAMAGE IAW SRM, FABRICATED REPAIR PART ANGLES.  FABRICATED STRAP & BEAM. INSTALLED ALL PARTS IAW SRM 53-00-51.
